Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Math. Program.
    Year: 2015
    Volume: 152
    Number: 1
    DBLP: db/journals/mp/mp152.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 22  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Grani Adiwena Hanasusanto, Daniel Kuhn, Stein W. Wallace, Steve Zymler.
    Distributionally robust multi-item newsvendor problems with multimodal demand distributions.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    A. Gupta, Jochen Könemann, Stefano Leonardi, R. Ravi, Guido Schäfer.
    Efficient cost-sharing mechanisms for prize-collecting problems.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Zhaosong Lu, Lin Xiao.
    On the complexity analysis of randomized block-coordinate descent methods.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Dmitriy Drusvyatskiy, Stephen A. Vavasis, Henry Wolkowicz.
    Extreme point inequalities and geometry of the rank sparsity ball.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Ashwin Arulselvan.
    On the geometric rank of matching polytope.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Ehud Lehrer, Roee Teper.
    Sandwich games.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Jiming Peng, Tao Zhu.
    A nonlinear semidefinite optimization relaxation for the worst-case linear optimization under uncertainties.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Zaïd Harchaoui, Anatoli Juditsky, Arkadi Nemirovski.
    Conditional gradient algorithms for norm-regularized smooth convex optimization.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Alberto Marchetti-Spaccamela, Cyriel Rutten, Suzanne van der Ster, Andreas Wiese.
    Assigning sporadic tasks to unrelated machines.
    Math. Program. 2015, Volume 152 (0) 2015
    Journal article
    Gérard Cornuéjols, Laurence A. Wolsey, Sercan Yildiz.
    Sufficiency of cut-generating functions.
    Math. Program. 2015, Volume 152 (0) 2015
    Show item 1 to 10 of 22  

    Your query returned 22 matches in the database.